# SDR SWAA2024031563584

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,834 hours, 29,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PANEL 194BL CRACKED.   R & R LH PANEL 194BL PER AMM 53-51-21.
